# SDR USAA20100526SB088

- Difficulty date: May 25, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - MAINTENANCE REPORTED THE OVERHEAD EMERGENCY LIGHT HAS A BROKEN WIRE BY SEAT ROW 5.  MAINTENANCE REPAIRED WIRE AT EMERGENCY LIGHT ASSEMBLY REF: WDM 20-10-13.
